MAUDE Adverse Event Report: RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 3M

RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 3M
Model Number 8106033
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding an hf connection cable mono l 3m, part id: 8106.033, batch # 747/675.According to the received information, during a scheduled laparoscopic cholecystectomy procedure, a rn circulator was attempting to plug in bovie cord when a spark from the cord occurred.Cord inspection revealed an insulation fray where the spark happened.There was a reported 5-10 minutes delay in the procedure.However, cord was removed and replaced without further incident.There is no report of injury to the patient or other personnel.

Common Device Name
HF CONNECTION CABLE MONO L 3M
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
marco bruxmeier
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17828134
Report Number9611102-2023-00056
Device Sequence Number14039114
Product Code GEI
UDI-Device Identifier04055207000694
UDI-Public04055207000694
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K982677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8106033
Device Catalogue Number8106.033
Device Lot Number747/675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale